advertisement
Question
Posted by: Troubles | 2010-09-15

Low sex drive

im 23 and Over the last few months my sex drive has decreased. I have no want to have sex and it is starting to really cause problems in my relationship? is the pill (menerva) im using have this effect on me, ive been using it for about 2.5yrs or what can it be?
what can i do to fix this problem that i am having? i used to love getting physical with my boyfriend.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It is quite common that in the beginning of relationship women may have a greater interest in sex and possibly be less inhibited in sex than her 'default' position would be. This is due to chemicals in the brain which are released in the beginning of a relationship - amongst other things they result in slightly higher testosterone levels in women which may account for higher sex drive. Unfortunately due to a cruel trick of nature these changes are temporary and after a while (between 6months - 4 years) she returns to a more 'normal level'. Sometimes relationship issues may affect ones desire. It may be that you need to talk to your partner about your needs and spend time working on your relationship. You mention that you are taking the oral contraception which may decrease desire in some women. It may be useful to discuss this with your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sexologist | 2010-09-16

It is quite common that in the beginning of relationship women may have a greater interest in sex and possibly be less inhibited in sex than her 'default' position would be. This is due to chemicals in the brain which are released in the beginning of a relationship - amongst other things they result in slightly higher testosterone levels in women which may account for higher sex drive. Unfortunately due to a cruel trick of nature these changes are temporary and after a while (between 6months - 4 years) she returns to a more 'normal level'. Sometimes relationship issues may affect ones desire. It may be that you need to talk to your partner about your needs and spend time working on your relationship. You mention that you are taking the oral contraception which may decrease desire in some women. It may be useful to discuss this with your doctor.

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement